# SDR SWAA2022022200791

- Difficulty date: August 6, 2018
- Submitted: February 23, 2022
- Operation: Air carrier
- Aircraft: N778SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27883
- Aircraft time: 63,755 hours, 37,491 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Corroded
- Location: Main Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** LOWERED CEILING SUPPORT TIE-ROD BRACKET AT 927 STR 4L (MARKED) / REPLACED LOWERED CEILING SUPPORT TIE-ROD BRACKET STA 927; STR 4L IAW SRM 51-40-02-0G-0; SRM 51-10-02-0G-0; DWG # 147A9019; REV C.
